MathSciNet Relay Station
MathSciNet bibliographic data
MR1683051 (2000a:35175) 35L70 (35B65)
Tao, Terence Low regularity semi-linear wave equations. Comm. Partial Differential Equations 24 (1999), no. 3-4, 599–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement